# SDR MALA954453

- Difficulty date: May 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC634
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 2731141
- Condition: Worn
- Location: Ws 27
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE IN MSP, THE RIGHT FLAP WALKING BEAM ROLLER DOUBLER, LOCATED AT WS 27.0 WAS FOUND TO BE WORN.  REPAIRS WERE COMPLETED BY REPLACING THE DOUBLER, P/N 27-31141, IAW FAC SRM 57-90-10 PAGES 45 AND 46, AND FAC ARP 57-20-9424.  (W)
